# SDR SIMA20100405

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 25,374 hours, 24,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 789
- Condition: Malfunctioned
- Location: Brake System
- Part time: 16,004 hours, 2,493 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4290 DURING LANDING THE CREW REPORTED ON LANDING ROLLOUT AT APPROXIMATELY 100 KNOTS, LOST RIGHT BRAKING FOR ½ SECOND THEN CAME BACK AT 70 KNOTS.  THEN LOST ALL BRAKING UNTIL AIRCRAFT SLOWED TO 30 KNOTS, THEN NORMAL BRAKING RETURNED.  THE INDICATIONS:  LEFT OUTBOARD IN GREEN.  LEFT INBOARD IN AMBER.  RIGHT OUTBOARD IN AMBER.  RIGHT INBOARD IN GREEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT IAW EMB 145 AMM 31-41-02.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
